Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Exponential integrability properties of numerical approximation processes for nonlinear stochastic differential equations
HTML articles powered by AMS MathViewer

by Martin Hutzenthaler, Arnulf Jentzen and Xiaojie Wang PDF
Math. Comp. 87 (2018), 1353-1413 Request permission


Exponential integrability properties of numerical approximations are a key tool for establishing positive rates of strong and numerically weak convergence for a large class of nonlinear stochastic differential equations. It turns out that well-known numerical approximation processes such as Euler-Maruyama approximations, linear-implicit Euler approximations, and some tamed Euler approximations from the literature rarely preserve exponential integrability properties of the exact solution. The main contribution of this article is to identify a class of stopped increment-tamed Euler approximations which preserve exponential integrability properties of the exact solution under minor additional assumptions on the involved functions.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC (2010): 60H35, 65C30
  • Retrieve articles in all journals with MSC (2010): 60H35, 65C30
Additional Information
  • Martin Hutzenthaler
  • Affiliation: Fakultät für Mathematik, Universität Duisburg-Essen, Thea-Leymann-Strasse 9, 45127 Essen, Germany
  • MR Author ID: 809631
  • Email:
  • Arnulf Jentzen
  • Affiliation: Department of Mathematics, ETH Zürich, Rämistrasse 101, 8092 Zürich, Switzerland
  • MR Author ID: 824543
  • Email:
  • Xiaojie Wang
  • Affiliation: School of Mathematics and Statistics, Central South University, Changsha 410083, Hunan, People’s Republic of China
  • MR Author ID: 898911
  • Email:
  • Received by editor(s): September 23, 2014
  • Received by editor(s) in revised form: June 9, 2015, October 8, 2015, February 3, 2016, and November 14, 2016
  • Published electronically: March 31, 2017
  • Additional Notes: The third author is the corresponding author
  • © Copyright 2017 American Mathematical Society
  • Journal: Math. Comp. 87 (2018), 1353-1413
  • MSC (2010): Primary 60H35, 65C30
  • DOI:
  • MathSciNet review: 3766391